# SDR AALA2020090969015

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 19,277 hours, 9,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHTS DURING PS CHECK SHOWING FAULT BATTERY EMERGENCY POWER SUPPLY UNIT (11WL). REMOVED AND REPLACED LH EMERGENCY POWER SUPPLY UNIT BATTERY UNIT AT 11WL PER AMM 33-51-38.
